# SDR REXA2013032700597

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 10,460 hours, 7,379 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13C LIFE VEST HAS A HOLE IN THE PACKAGE.  REMOVED AND REPLACED PASSENGER LIFE VEST AT 13C IAW AMM 25-61-03.
